# SDR RRXA11402

- Difficulty date: July 7, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 54755395
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION ON SEAT TRACK FS STA 600 LBL 48.  REMOVED DAMAGED AREA, FABRICATED REPLACEMENT SECTION AND INSTALLED IAW 53-2-3 FIG 14 AND SRM 51-1-20D
